# SDR AALA20160223005

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 18,914 hours, 7,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL CRACKED AT CLIP NUT HOLE, BETWEEN STATIONS 312 & 328, LBL 45.  R & R INTERCOSTAL IAW SRM 51-10-02, TREATED METAL IAW SRM 51-20-01-0G.  ACFT IN BASE MX.
